# SDR ZZDA2011641

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N278AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS R-2 EXIT SIGN INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1673 OPS CHECK GOOD 737 AMM 33-51.
